# SDR JGVR20230711001

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 13,710 hours, 9,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION ON THE UPPER SURFACE OF THE UPPER WING SKIN OF THE RH WING, LOCATED ADJACENT TO AND UNDERNEATH THE AFT DRAG ANGLE (WING-TO-FUSELAGE FAIRING AREA), BY REMOVING THE AFT DRAG ANGLE, BLENDING CORRODED AREAS, PERFORMING NDT AND SUBMITTING RESULTS FOR REPAIR DISPOSITION. TREATED, PRIMED AND TOPCOATED BLENDED AREAS AND REINSTALLED THE DRAG ANGLE PER TEXTRON FIELD REPAIR FR-680-0196-12031.
